A Cayley theorem for ternary algebras

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

We prove a representation theorem of ternary algebras by ternary functions.

Original languageEnglish
Pages (from-to)311-316
Number of pages6
JournalInternational Journal of Algebra and Computation
Volume8
Issue number3
Publication statusPublished - Jun 1998

Fingerprint

Cayley's theorem
Ternary
Algebra
Representation Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A Cayley theorem for ternary algebras. / Ésik, Z.

In: International Journal of Algebra and Computation, Vol. 8, No. 3, 06.1998, p. 311-316.

Research output: Contribution to journalArticle

@article{1728cf4988b94d8f875f0ef8818b37f2,
title = "A Cayley theorem for ternary algebras",
abstract = "We prove a representation theorem of ternary algebras by ternary functions.",
author = "Z. {\'E}sik",
year = "1998",
month = "6",
language = "English",
volume = "8",
pages = "311--316",
journal = "International Journal of Algebra and Computation",
issn = "0218-1967",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "3",

}

TY - JOUR

T1 - A Cayley theorem for ternary algebras

AU - Ésik, Z.

PY - 1998/6

Y1 - 1998/6

N2 - We prove a representation theorem of ternary algebras by ternary functions.

AB - We prove a representation theorem of ternary algebras by ternary functions.

UR - http://www.scopus.com/inward/record.url?scp=0542395722&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0542395722&partnerID=8YFLogxK

M3 - Article

VL - 8

SP - 311

EP - 316

JO - International Journal of Algebra and Computation

JF - International Journal of Algebra and Computation

SN - 0218-1967

IS - 3

ER -